Title: A single server fuzzy queues with priority and unequal service rates

Authors: Zeina Mueen; Razamin Ramli; Nerda Zura Zaibidi

Addresses: Department of Decision Science, School of Quantitative Sciences, Universiti Utara Malaysia, Sintok, Kedah, Malaysia ' Department of Decision Science, School of Quantitative Sciences, Universiti Utara Malaysia, Sintok, Kedah, Malaysia ' Department of Decision Science, School of Quantitative Sciences, Universiti Utara Malaysia, Sintok, Kedah, Malaysia

Abstract: This article presents to develop a new mathematical model to construct membership functions of the fuzzy single channel queueing model F(M1, M2)/F(M1, M2)/1/PR-NP with two class of non-preemptive priority with unequal service rates. The main idea of this article is to merge between mathematical programming technique and Yager's ranking method by using α-cut approach and Zadeh extension principle to transform fuzzy queues into a family of conventional crisp (distinct) queues in this context. A numerical example is given to explain the validity of this new approach to obtain real exact values under different levels of α in the system.

Keywords: fuzzy queues; two class priority; mathematical programming technique; unequal service rates.

DOI: 10.1504/IJMOR.2017.087214

International Journal of Mathematics in Operational Research, 2017 Vol.11 No.3, pp.422 - 434

Available online: 19 Sep 2017 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article